Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pain in lower leg, tuberculosis, taking carnisure 500mg

Hi, this is Suganthi, 26years old female, i have pain in lower part of the leg for the past 4years but i didnt pay much attention to it , but lately the pain was intense so went to a doctor and he said it was TB and adviced me to take some tablets for 6 mnts and i the pain has come again and he has prescribed Carnisure 500mg for 14 days... pl help me i need to know whats happening so that i can fight back in the direction.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, the tubercular infection need be confirmed by means of all the possible investigation, even if you need second opinion, go for that, the differential diagnosis need to be taken under consideration, for the symptomatic relief you can take the Tab Diclofenac 50 mg sustain release once in day, hope this information helps you have nice day.
Answered: Sat, 5 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor